# SDR MASA2008101400727

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 21,135 hours, 18,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unknown
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 1019 HNL-RON.  SERVICE DOOR SQUEALING IN FLIGHT.  MX REMOVED AND REPLACED SERVICE DOOR SEAL.
